zbMATH — the first resource for mathematics

An inexact hybrid projection-proximal point algorithm for solving generalized mixed variational inequalities. (English) Zbl 1236.49023
Summary: We investigate an inexact hybrid projection-proximal method for solving a class of generalized mixed variational inequalities in Hilbert spaces. We construct a general inexact hybrid projection-proximal point algorithm, in which an inexact relaxed proximal point step is followed by a suitable orthogonal projection onto a hyperplane. Under some suitable conditions concerned with the pseudomonotone set-valued mapping T, the nonsmooth convex function \(f\) and the step size \(\lambda _{k}\), we prove the convergence of the inexact hybrid projection-proximal point algorithm for solving generalized mixed variational inequalities in Hilbert spaces.

49J40 Variational inequalities
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
47J25 Iterative procedures involving nonlinear operators
65K15 Numerical methods for variational inequalities and related problems
Full Text: DOI
[1] Panagiotopoulos, P.; Stavroulakis, G., New types of variational principles based on the notion of quasidifferentiablity, Acta mech., 94, 171-194, (1994) · Zbl 0756.73096
[2] Cohen, G., Nash equilibria: gradient and decomposition algorithms, Large scale syst., 12, 173-184, (1987) · Zbl 0654.90103
[3] Konnov, I., A combined relaxation method for a class of nonlinear variational inequalities, Optimization, 51, 127-143, (2002) · Zbl 1013.49004
[4] Ceng, L.C.; Yao, J.C., Generalized implicit hybrid projection – proximal point algorithm for maximal monotone operators in Hilbert space, Taiwanese J. math., 12, 753-776, (2008) · Zbl 1192.90141
[5] Ding, X.P.; Yao, J.C.; Zeng, L.C., Existence and algorithm of solutions for generalized strongly nonlinear mixed variational-like inequalities in Banach spaces, Comput. math. appl., 55, 4, 669-679, (2008) · Zbl 1291.49004
[6] Ding, X.P.; Wang, Z.B., The auxiliary principle and an algorithm for a system of generalized set-valued mixed variational-like inequality problems in Banach spaces, J. comput. appl. math., 233, 11, 2876-2883, (2010) · Zbl 1190.65104
[7] Xia, F.Q.; Huang, N.J.; Liu, Z.B., A projected subgradient method for solving generalized mixed variational inequalities, Oper. res. lett., 36, 637-642, (2008) · Zbl 1154.58307
[8] Yao, J.C., Multivalued variational inequalities with K-pseudomonotone operators, J. optim. theory appl., 83, 391-403, (1994) · Zbl 0812.47055
[9] Yao, J.C., Existence of generalized variational inequalities, Oper. res. lett., 15, 35-40, (1994) · Zbl 0874.49012
[10] Facchinei, F.; Pang, J.S., Finite dimensional variational inequalities and complementarity problems, (2003), Springer-Verlag New York · Zbl 1062.90002
[11] Marcotte, P., Application of khobotov’s algorithm to variational inequalities and network equilibrium, Infor, 29, 258-270, (1991) · Zbl 0781.90086
[12] Solodov, M.V.; Svaiter, B.F., A new projection method for variational inequality problems, SIAM J. control optim., 37, 765-776, (1999) · Zbl 0959.49007
[13] Rockafellar, R.T., Monotone operators and the proximal point algorithm, SIAM J. control optim., 14, 877-898, (1976) · Zbl 0358.90053
[14] B.T. Polyak, Introduction to optimization, Optimization Software, New York, 1987.
[15] Salmon, G.; Strodiot, J.J.; Nguyen, V.H., A bundle method for solving variational inequalities, SIAM J. optim., 14, 869-893, (2004) · Zbl 1064.65051
[16] Karamardian, S., Complementarity over cones with monotone and pseudomonotone maps, J. optim. theorey appl., 18, 445-454, (1976) · Zbl 0304.49026
[17] Ding, X.P.; Tan, K.K., A minimax inequality with application th existence of equilibrium point and fixed point theorems, Colloq. math., 63, 233-247, (1992) · Zbl 0833.49009
[18] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), Wiley New York
[19] Solodov, M.V.; Svaiter, B.F., A unified framework for some inexact proximal point algorithms, Numer. funct. anal. optim., 22, 1013-1035, (2001) · Zbl 1052.49013
[20] Brézis, H., Opérateurs maximaux monotones mathematical studies, vol. 5, (1973), North Holland Amsterdam, The Netherlands
[21] Ekeland, I.; Temam, R., Convex analysis and variational inequalities, (1976), North-Holland Amsterdam
[22] Martinet, B., Régularisation d’inéquations variationnelles par approximations successives, Rev. fr. autom. inform. rech. oper., 4, 154-159, (1970) · Zbl 0215.21103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.